Some results on parametric temporal logic

Dixit, Manoj G. ; Ramesh, S. ; Dasgupta, Pallab (2011) Some results on parametric temporal logic Information Processing Letters, 111 (20). pp. 994-998. ISSN 0020-0190

Full text not available from this repository.

Official URL:

Related URL:


Parametric Temporal Logic extends linear temporal logic by allowing the temporal operators to additionally specify quantitative and parametric bounds on event occurrences. In this paper, we revisit and provide improved solutions to the four important problems of emptiness, universality, finiteness and construction considered in the literature for this logic.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Specification Languages; Formal Methods; Formal Languages; Temporal Logic; Parametric Specifications; Decision Procedure
ID Code:101387
Deposited On:09 Mar 2018 10:13
Last Modified:09 Mar 2018 10:13

Repository Staff Only: item control page